Title: Minimal vector Padé-approximation
Authors: Bultheel, Adhemar ×
Van Barel, Marc #
Issue Date: Nov-1990
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:32 issue:1-2 pages:27-37
Conference: Extrapolation and Rational Approximation location:Luminy, FR date:24-30 September, 1989
Abstract: We describe the minimal vector Padé approximation problem, which consists in finding Padé approximants with a common denominator for a number of series. These approximants are minimal in the sense that for a given order of approximation and a given discrepancy in numerator and denominator degrees, the degree of the rational approximant is minimal. Properties and solution methods are derived from an associated minimal partial realization problem.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science